# SDR DALA2025111808409

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 53,220 hours, 28,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TO EXIT SIGNS/NO SMOKING SIGNS OFF AND ON BLINKING WHOLE FLIGHT INTERPHONE L1 TO L2 CUT OUT SAME WHITE UP AS PREVIOUS.   PERFORMED FULL CIDS RESET PER A319 TSM 24-00. NO FAULTS AT THIS TIME. OK FOR SVC. (8014238).
